The Yoga Wheel Immersion A Close-up Look.

Sign up for 20 hours of training with us which includes the depth of
practice and tradition with modern understanding.

About

Sweatbox Yoga exhibits professional standards of education in yoga with the highest integrity with guidance through techniques, styles and theories to help you practise safely and teach confidently.

This yoga wheel class is for practitioners who are looking for further exposure after completing our yoga school in Singapore, or are just looking at learning about the Yoga Wheel in a more in depth manner. 

For other styles, do check out more yoga classes here.

DETAILS OF THE WORKSHOP

sby-feature-02.svg

The workshop will allow practitioners to explore the various uses of the wheel in helping to overcome physical issues like backbending and inversions.

sby-feature-01.svg

Practitioners will get to learn its methodology of practice; its appropriate asanas, their techniques, and take an in-depth look into understanding its fundamentals.

sby-feature-03.svg

Participants will also learn and find out various ways of how the wheel can help to open oneself in getting over the fear of balancing, building trust, and setting the right intention and mood.

sby-feature-03.svg

Participants will also learn and find out various ways of how the wheel can help to open oneself in getting over the fear of balancing, building trust, and setting the right intention and mood.

sby-feature-01.svg

This training will assist them to find the right wheel postures that suit their physical constituency to discover ways of breaking through obstacles in balancing, inverting and backbending.

sby-feature-01.svg

This training will assist them to find the right wheel postures that suit their physical constituency to discover ways of breaking through obstacles in balancing, inverting and backbending.

sby-feature-04.svg

More than anything, we will cultivate an attitude of having fun in letting go. Also learning how to incorporate the wheel as a support tool into your personal yoga practice.

TTC Instructor

Set sequences need not be boring and rote, as this CET hopes to help students discover this.

Azmi

In 2004, Azmi studied under Patthabi Jois in Mysore, India. After his death, he continued studying with his grandson, Sharath, and most recently  with Sharath’s mother, Saraswati. 

He has now been teaching Yoga for over 15 years, 14 of which have been teaching Ashtanga.Azmi is also an advocate of human anatomy studies. His earlier background in dance and massage have shown him the wonders of the human form. He recently completed a certification course on Yoga Anatomy and Yoga Therapy from Yoga International School of Yoga Medicine.

For the past seven years, he has been on an incredible journey with Sound Healing, having returned from his certification course from he Sound Healing Academy (Melbourne) last year made his personal journey complete – the last piece in this wondrous puzzle of life called Yoga.

Workshop Essentials

Day 1 (8 Hours Immersion)

09:00 am - 01:00 pm - (4 hours)

  • In this session we will discover the basic essentials in approaching backbending. We will take an in-depth look at proper breathing, the components of front-body extensions (brief anatomical knowledge), and yoga wheel safety – know the strength and specifications of the support tool. Basic group of postures will also be introduced – Standing, Twisting, & Forward Bend.

01:00 – 02:00 pm – LUNCH (1 hrour)

02:00 – 05:00 pm (3 hours)

  • This session will cover the potential of the wheel in discovering what we are capable or incapable of doing. A more passive and meditative approach (good to do after lunch) towards overcoming personal obstacles, setting the right intentions, taking it to the next level (in honoring our individual’s capability, stability and flexibility), and getting to know our own body in taking the right steps on the wheel.

Day 2 (8 Hours Advanced)

09:00 am - 01:00 pm (4 hours)

  • Going further with Level 2 postures. Teaching how to incorporate other tools as extra support e.g. blocks, belts, blankets, the wall. Partner support and building trust.

01:00 – 02:00 pm – LUNCH (1 hrour)

02:00 - 05:00 pm (3 hours)

  • Creative use of the wheel for any yoga discipline. Breaking down Level 3 postures (advanced arm balance and handstands). Making a safe and easy to follow sequence with Level 1 & 2 (new practitioners) and Level 2 & 3 (seasoned practitioners).

ADVISE ON CONTRAINDICATIONS:

Certificate of Completion

20 hours Teachers Training Certificate requires participation of ALL 5 Sessions (18 hours) + 2 wheel class attendance (2 hours).

Pricing

One time Payment

SGD 690

OR

Bundled Price

SGD 3,280

Schedule

Saturday 25 - Saturday 26

Saturday 25 September 09:00 AM - 05:00 PM (8 Hours Immersion)​
Sunday 26 September 09:00 AM - 05:00 PM (8 Hours Advanced)

Bundled - SGD 3,280

200 hours YTT with 20 hours wheel YTT

To fit your schedule for both classes, drop a message to us in our live chat!